Crocin Cold And Flu Max Tablet

  • Manufacturer : Glaxo SmithKline Pharmaceuticals Ltd.
  • Composition : Paracetamol I.P. 650mg, Caffeine Anhydrous I.P. 32mg, Phenylephrine Hydrochloride I.P. 10mg
  • Generally Prescribed For : Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics
  • Estimated Price : 49.85 For 15 Tablets Strip

BUY FROM THESE SELLERS

Uses of Crocin Cold And Flu Max Tablet

Crocin Cold And Flu Max Tablet is used for the treatment or prevention of the following disease(s):

Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics

Side effects of Crocin Cold And Flu Max Tablet

The most common side effects of Crocin Cold And Flu Max Tablet are - Fever, Headache, Insomnia, Sleep Disturbance, Chest Pain, Abdominal Pain, Constipation, Diarrhea,Nausea, Vomiting

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Crocin Cold And Flu Max Tablet

Do not use Crocin Cold And Flu Max Tablet if you are allergic to - Paracetamol I.P, Caffeine Anhydrous I.P, Phenylephrine Hydrochloride I.P.

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Crocin Cold And Flu Max Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Crocin Cold And Flu Max Tablet works

Crocin Cold And Flu Max Tablet contains - Paracetamol I.P, Caffeine Anhydrous I.P, Phenylephrine Hydrochloride I.P.

Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.

Dosage of Crocin Cold And Flu Max Tablet

The dosage of Crocin Cold And Flu Max Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Crocin Cold And Flu Max Tablet

If you forget to take a dose of Crocin Cold And Flu Max Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Interaction

Drug :- Barbiturates, carbamazepine, hydantoins, rifampin, sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together.

Busulfan: May increase busulfan level. Monitor patient closely.

Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change.

Sorafenib: May increase levels of both drugs. Avoid use together.

Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Naresh Dang, MD
  • Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience i...
    ...

    Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience in his chosen field of specialty. Dr. Dang is an expert in the managememnt of Diabetes, Hypertension and Lipids. He also provides consultation for Life Style Management.
    ...

About Author

  • Team Zotezo
  • Team Zotezo We are a team of experienced content writers, and relevant subject matters expert. Our purpose is to provide trustworthy information about health, beauty, fitness, and wellness related topics. With us unravel chances to switch to a balanced lifestyle which enables people to live better!
    ... ...

    Team Zotezo We are a team of experienced content writers, and relevant subject matters expert. Our purpose is to provide trustworthy information about health, beauty, fitness, and wellness related topics. With us unravel chances to switch to a balanced lifestyle which enables people to live better!
    ... ...

ZOTEZO IN THE NEWS

...